# SDR DALA13019470920

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 65,590 hours, 49,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TEE PIN AND THE TEE PIN BUSHING WERE WORN BEYOND ALLOWABLE LIMITS AND REQUIRED REPLACEMENT.  THE RII COMPLETED FOLLOWING MX.
